Abstract formulas for higher-order regularized traces for discrete
Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 404-405
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_4_a4,
author = {Z. Yu. Fazullin},
title = {Abstract formulas for higher-order regularized traces for discrete},
journal = {Doklady Akademii Nauk},
pages = {404--405},
year = {1993},
volume = {331},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a4/}
}
Z. Yu. Fazullin. Abstract formulas for higher-order regularized traces for discrete. Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 404-405. http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a4/